# SDR S9BA20180309001

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 40,716 hours, 48,668 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330225
- Condition: Shorted
- Location: Window Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW LIGHTS AT ROWS 6 AND 7 SMELL LIKE BURNING PLASTIC.
